RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 51, Number 1, Pages 3–9 (Mi tmf2359)  

This article is cited in 3 scientific papers (total in 3 papers)

Analytic renormalization of massless theories

S. A. Anikin, V. A. Smirnov


Abstract: It is shown that analytic renormalization in massless theories with dimensionless coupling constants eliminates not only the ultraviolet but also the infrared divergences. It is shown that the analytically renormalized amputated coefficient function of an arbitrary two-point diagram of a theory of this class can be represented in the form $G(q)=\displaystyle\sum_{r=0}^MP^r(q)\ln^r\frac{q^2+i0}{\mu^2}$, where $P^r(q)$ are homogeneous polynomials of second degree for the boson external lines and of the first degree for the fermion external lines.

Full text: PDF file (917 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 51:1, 317–321

Bibliographic databases:

Received: 27.04.1981

Citation: S. A. Anikin, V. A. Smirnov, “Analytic renormalization of massless theories”, TMF, 51:1 (1982), 3–9; Theoret. and Math. Phys., 51:1 (1982), 317–321

Citation in format AMSBIB
\Bibitem{AniSmi82}
\by S.~A.~Anikin, V.~A.~Smirnov
\paper Analytic renormalization of massless theories
\jour TMF
\yr 1982
\vol 51
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/tmf2359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=672762}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 51
\issue 1
\pages 317--321
\crossref{https://doi.org/10.1007/BF01029256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PP79800001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2359
  • http://mi.mathnet.ru/eng/tmf/v51/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, K. G. Chetyrkin, “Dimensional regularization and infrared divergences”, Theoret. and Math. Phys., 56:2 (1983), 770–776  mathnet  crossref  mathscinet  isi
    2. V. A. Smirnov, “Absolutely convergent $\alpha$ representation of analytically and dimensionally regularized Feynman amplitudes”, Theoret. and Math. Phys., 59:3 (1984), 563–573  mathnet  crossref  mathscinet  isi
    3. A. Yu. Kamenshchik, N. A. Sveshnikov, “Infrared divergences in theories with massless scalar and spinor fields”, Theoret. and Math. Phys., 66:2 (1986), 115–123  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:171
    Full text:60
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019